BibTeX record journals/jcam/OrelP12

download as .bib file

@article{DBLP:journals/jcam/OrelP12,
  author    = {Bojan Orel and
               Andrej Perne},
  title     = {Computations with half-range Chebyshev polynomials},
  journal   = {J. Comput. Appl. Math.},
  volume    = {236},
  number    = {7},
  pages     = {1753--1765},
  year      = {2012},
  url       = {https://doi.org/10.1016/j.cam.2011.10.006},
  doi       = {10.1016/j.cam.2011.10.006},
  timestamp = {Thu, 20 Feb 2020 11:36:07 +0100},
  biburl    = {https://dblp.org/rec/journals/jcam/OrelP12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics